# SDR AALA20110329TUL01

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE STATION 1307 LONGERONS 19 TO 26 LEFT CORRODED BEYOND LIMITS.  INSTALLED SHEAR TIE PER SRM 51-30-05 AND 51-30-02.
